MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH EQUIPLITE SU MTL BLADE MAC 4; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH EQUIPLITE SU MTL BLADE MAC 4; LARYNGOSCOPE, RIGID
Model Number IPN048401
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported ""happened during intubations.During the intubation of the patient, the light stopped or blinked which led to increase the difficulty of the intubation".No patient injury or harm reported.Patient condition is unknown at the time of report.
 
Additional Manufacturer Narrative
Qn# (b)(4).The sample was received and returned to the manufacturing site for evaluation.The manufacturing site reports during the investigation "we have conducted the functional trails on blade and handle to confirm the light flickering, but we haven't noticed any lighting issue or light flickering issue of blade.Blade was working fine, even light was glowing constantly and perfectly." the manufacturer also reports that this product family is inspected 100% prior to shipment so it is confirmed that the device left the manufacturing site fully functional.The device history record was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to release specification.Based on the investigation performed, the complaint could not be confirmed.No issues were found during functional testing of the returned sample.The device met manufacturing release specification.
 
Event or Problem Description

Brand Name
RUSCH EQUIPLITE SU MTL BLADE MAC 4
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key11347964
Report Number8030121-2021-00004
Device Sequence Number14312668
Product Code CCW
UDI-Device Identifier14026704626325
UDI-Public14026704626325
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN048401
Device Catalogue Number004651004
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2021
Initial Date Received by Manufacturer 01/31/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED; NONE REPORTED